Health knowledge made personal
Join this community!
› Share page:

Red bumps which are not raised, could it be a part of a yeast infection?


Posted by Lin

I am on my third set of antibiotics. I started taking this new lot on Thursday I noticed small red spots on either side of my vagina, not raised, or itchy yesterday. There is a general tingling-type feeling around my vagina. They haven't changed since yesterday. I have some thrush cream the doctor gave me for my second lot of antibiotics as she said I could get it, and I applied it for 7days. Also the past few days I've had an itcy bottom, I phoned the doctor and she said it was probably thrush and to apply the cream, so I have been applying the cream there and into my vagina. I've been to the doctors lots of times in the last month and feel like I'm bothering her by keeping on going back. I just wanted to see if these spots sounded a part of the yeast infection or something else?
 
Post an answer
Write a comment: